# SDR 96ZZZX3234

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173US
- Make and model: Bag BAE146200A
- Aircraft serial: E2031
- System (JASC): 2730 · Elevator Control System
- Part: Gust Damper
- Part number: P310450002
- Condition: Failed
- Location: Rt/Lt Elevator
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, ELEVATORS COULD MOVE UNDAMPED FROM STOP-TO-STOP.  ON INVESTIGATION, THE HYDRAULIC GUST DAMPERS WERE FOUND FULLY DISCHARGED AND INEFFECTIVE.  THE RIGHT ELEVATOR NR 1 HINGE BRACKET ASSY WAS FRACTURED, REF IPC 55-50-01-05.  THE RIGHT ELEVATOR FDR POSITION TRANSMITTER ROD WAS BROKEN AND SOME DAMAGE TO THE SKIN HAD OCCURRED DUE TO OVER-TRAVEL.  INVESTIGATION CONTINUES.  ON RECOVERY FROM STORAGE, ELEVATOR GUST DAMPERS SHOULD BE CHECKED FOR CHARGE AND LEAKAGE PRIOR TO FERRY FLIGHT (S/N E48).
